# SDR SWIA971360

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Conditioner
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT ENGINE TORQUE GAUGE BECAME ERRATIC, FLUCTUATIONS OF MORE THAN 20 PERCENT.  COMPLIED WITH QRH WITH NO CHANGES.  RETURNED TO SFO.  REPLACED TORQUE SIGNAL CONDITIONER, CHECKS GOOD.
